# SDR ASAA2023062743895

- Difficulty date: June 27, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 61,058 hours, 18,424 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

L SIDE WINDOW HEAT OVERHEAT LIGHT. GROUNDED - YES. ON DEFERRAL.
